# SDR UALA2008111300892

- Difficulty date: February 15, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,316 hours, 35,053 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Misaligned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE NLG DID NOT RETRACT, WITH THE GEAR HANDLE UP THE GREEN NOSE GEAR LIGHT WENT OFF BUT THE RED NOSE GEAR LIGHT STAYED ON.  LOOKING THROUGH THE NOSE GEAR VIEWER, THE NOSE GEAR WAS STILL DOWN AND THE TWO RED ARROWS WERE STILL ALIGNED.  THE GEAR HANDLE OPERATION WAS NORMAL.  VISUALLY INSPECTED NLG AND WHEEL WELL.  NO DEFECTS NOTED.  PERFORMED OPS CHECK OF NLG.  OPS CHECK IS GOOD.  REMOVED 3 EACH GEAR PINS.  NO FAULT FOUND.
